# SDR HNAA2019080800221

- Difficulty date: July 13, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 36,978 hours, 32,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Corroded
- Location: Frame 65
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DR LWR FWD CUTOUT CORRODED AT FRAME 65L PROFILE BRACKET.   R&RD CARGO DR LWR FWD CUTOUT AT FRAME 65L PROFILE BRACKET IAW EMB SRM 53-31-04 AND EO1-53-19-0328
